Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Jul 27, 2007, 3:19 PM MDT for 8 counties in Nebraska. It took effect at Jul 27, 2007, 11:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2007, 3:19 PM MDT (21:19 UTC)
- In effect from
- Jul 27, 2007, 11:00 PM MDT
- Expired
- Jul 28, 2007, 1:19 PM MDT
- In force
- 14 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Chase County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 137 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 272119 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 419 PM CDT FRI JUL 27 2007 .ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... NEZ022-056>059-069>071-280530- /O.NEW.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 419 PM CDT FRI JUL 27 2007 /319 PM MDT FRI JUL 27 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON * TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND COMBINED WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY BOUNDARY OVER SOUTHWEST NEBRASKA SATURDAY HAVE THE POTENTIAL TO CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA ON SATURDAY. THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ POWER
6 follow-up statements
000 WGUS63 KLBF 272138 CCA FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 432 PM CDT FRI JUL 27 2007 .ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... NEZ022-056>059-069>071-280600- /O.COR.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 432 PM CDT FRI JUL 27 2007 /332 PM MDT FRI JUL 27 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON * TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ POWER
000 WGUS63 KLBF 280016 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 716 PM CDT FRI JUL 27 2007 .ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... NEZ022-056>059-069>071-281015- /O.CON.KLBF.FF.A.0009.070728T0500Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 716 PM CDT FRI JUL 27 2007 /616 PM MDT FRI JUL 27 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON * TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NWS
000 WGUS63 KLBF 280826 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 AM CDT SAT JUL 28 2007 .ABUNDANT TROPICAL MOISTURE IN PLACE AND SLOW MOVING THUNDERSTORMS ARE EXPECTED TO CAUSE THE POTENTIAL FOR FLASH FLOODING OVER SOUTHWEST NEBRASKA EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON... NEZ022-056>059-069>071-282100- /O.CON.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 326 AM CDT SAT JUL 28 2007 /226 AM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * THROUGH THIS AFTERNOON * TROPICAL MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA AND WILL COMBINE WITH SLOW MOVING THUNDERSTORMS ALONG A STATIONARY BOUNDARY OVER SOUTHWEST NEBRASKA THROUGH SATURDAY. THESE THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KLBF 281409 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 909 AM CDT SAT JUL 28 2007 .ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA TODAY. THE MOST LIKELY CONCERN WILL BE RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN AND OTHER SMALL CREEKS IN SOUTHWEST NEBRASKA... NEZ022-056>059-069>071-282100- /O.CON.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 909 AM CDT SAT JUL 28 2007 /809 AM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * THROUGH THIS AFTERNOON * TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE POSSIBLE TODAY. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA. THE AREA OF CONCERN IS GENERALLY SOUTH OF A LINE FROM OSHKOSH TO NORTH PLATTE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KAR
000 WGUS63 KLBF 281810 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 110 PM CDT SAT JUL 28 2007 .ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER SOUTHWEST NEBRASKA TONIGHT. THE MOST LIKELY CONCERN WILL BE RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN AND OTHER SMALL CREEKS IN SOUTHWEST NEBRASKA... NEZ058-069>071-290215- /O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /O.NEW.KLBF.FF.A.0010.070729T0000Z-070729T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 110 PM CDT SAT JUL 28 2007 /1210 PM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING... ...FLASH FLOOD WATCH IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING AREAS...CHASE...FRONTIER...HAYES AND PERKINS. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING * TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE POSSIBLE TONIGHT. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHWEST NEBRASKA. THE AREA OF GREATEST CONCERN IS GENERALLY SOUTH OF A LINE FROM GRANT TO STOCKVILLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN CANCELLED FOR THE AFTERNOON...AS SIGNIFICANT PRECIPITATION CONCERNS HAVE SHIFTED TO TONIGHT. $$ NEZ022-056-057-059-281915- /O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...NORTH PLATTE 110 PM CDT SAT JUL 28 2007 /1210 PM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL HAS ENDED FOR THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD SIGNIFICANT PRECIPITATION HAS ENDED. $$ MASEK/ODER
000 WGUS63 KLBF 281919 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...RESENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT SAT JUL 28 2007 .ABUNDANT TROPICAL MOISTURE AND THE POTENTIAL FOR REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER SOUTHWEST NEBRASKA TONIGHT. THE MOST LIKELY CONCERN WILL BE RISING RIVER LEVELS IN THE FRENCHMAN CREEK BASIN AND OTHER SMALL CREEKS IN SOUTHWEST NEBRASKA... NEZ058-069>071-290345- /O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /O.NEW.KLBF.FF.A.0010.070729T0000Z-070729T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 217 PM CDT SAT JUL 28 2007 /117 PM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING... ...FLASH FLOOD WATCH IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING AREAS...CHASE...FRONTIER...HAYES AND PERKINS. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SUNDAY MORNING * TROPICAL MOISTURE REMAINS IN THE AREA AND REDEVELOPMENT WILL BE POSSIBLE TONIGHT. THUNDERSTORMS MAY POTENTIALLY CAUSE FLOODING OVER THE SOUTHWEST NEBRASKA. THE AREA OF GREATEST CONCERN IS GENERALLY SOUTH OF A LINE FROM GRANT TO STOCKVILLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN CANCELLED FOR THE AFTERNOON...AS SIGNIFICANT PRECIPITATION CONCERNS HAVE SHIFTED TO TONIGHT. $$ NEZ022-056-057-059-282030- /O.CAN.KLBF.FF.A.0009.000000T0000Z-070728T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...NORTH PLATTE 217 PM CDT SAT JUL 28 2007 /117 PM MDT SAT JUL 28 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL HAS ENDED FOR THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD SIGNIFICANT PRECIPITATION HAS ENDED. $$ MASEK/ODER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 3:08 PM MDT, 11 minutes earlier.
Area forecast discussion, Jul 27, 3:08 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT FRI JUL 27 2007 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE FRONT RANGE OF THE ROCKIES INTO THE NEBRASKA PANHANDLE. ABUNDANT TROPICAL MOISTURE STREAMING NORTHEAST OVER THE ROCKIES. STATIONARY BOUNDARY OVER NORTHERN KS. && .DISCUSSION... MODELS CONTINUE TO VARY IN THE NEAR TERM WITH SOLUTIONS AND SCATTERED CONVECTION OVER THE EASTERN PLAINS OF WY CO INTO NEBRASKA PANHANDLE. SOME CELLS PUTTING OUT GOOD AMOUNTS OF PRECIP. HAVE USED A BLEND OF NAM AND GFS FOR THE NEAR TERM FORECAST. CONFIDENCE NOT HIGH. PWS AROUND A 150% OF NORMAL WITH AROUND 2 STANDARD DEVIATIONS ABOVE. SANDHILLS WILL HAVE LITTLE PROBLEMS FLOOD PRONE SOUTHWEST ZONES ARE THE CONCERN. MAINLY AFTER MIDNIGHT INTO SATURDAY EVENING. FFG ARE HIGH ACROSS THE AREA BUT WILL ERROR ON THE SIDE OF CAUTION. BASICALLY FOLLOWED HPC QPF AND BLENDED WITH SURROUNDING OFFICES DUE TO VARIATIONS IN POSITION OF STATIONARY BOUNDARY. H7 WAVE TO INTERACT WITH BOUNDARY TONIGHT TO SET OFF CONVECTION. TEMPERATURES TOWARDS COOLER GUIDANCE WITH ONGOING PRECIP AND CLOUDS. BOUNDARY AND WAVE TO INTERACT ACROSS FORECAST AREA THROUGH SUNDAY. H5 RIDGE TO BUILD BACK INTO HIGH PLAINS FIRST OF THE WEEK WITH TEMPERATURES AGAIN CLIMBING INTO THE 90S. NEXT FRONTAL BOUNDARY APPROACHING THE AREA ON WED THU TIME FRAME. NOT ENOUGH CONFIDENCE TO INCLUDE SMALL POPS AT THIS TIME. && .AVIATION... ACTIVE WEATHER PATTERN THE NEXT 24 HOURS AS NEARLY STATIONARY FRONT ACTS AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. SHOWERS AND THUNDERSTORMS TO EFFECT MOST OF WESTERN NEB AND NORTHEAST CO...EXPANDING IN COVERAGE OVERNIGHT. CIGS TO DROP TO MVFR TONIGHT AND CONTINUE INTO TOMORROW ACROSS MOST OF THE REGION. VISBYS MAY ALSO TO DROP TO MVFR AND OCCASIONALLY IFR WITH HEAVIER SHOWER ACTIVITY. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT THROUGH SATURDAY AFTERNOON FOR NEZ022-056>059-069>071. && POWER/MM
Hazardous weather outlook, Jul 27, 3:00 PM MDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT FRI JUL 27 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-282100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 PM CDT FRI JUL 27 2007 /300 PM MDT FRI JUL 27 2007/ FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA OVERNIGHT AND SATURDAY THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. DEEP TROPICAL MOISTURE WILL BE IN PLACE TONIGHT ACROSS THE REGION AND COMBINE WITH A NEARLY STATIONARY BOUNDARY TO PRODUCE SCATTERED THUNDERSTORMS. THE STORMS WILL MOVE VERY SLOWLY AND PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA HAVE THE POTENTIAL TO SEE HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST NEBRASKA...WHILE NORTHWEST AND NORTH CENTRAL NEBRASKA WILL BE CLOSELY MONITORED FOR INDICATIONS OF FLOODING. THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE SATURDAY AND SUNDAY. ADDITIONAL THUNDERSTORMS COULD PRODUCE EXCESSIVE RAINFALL IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:02 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.